i dnt remember what my dosage was and mine wasnt for pappiledema it was just to try and lower my pressure but oh i hated it! it made everything taste gross!!!!!!!! and it made my stomach hurt i didnt like it one bit and it didnt help my pressures. i hope it helps u and doesnt cause u much problems!
I was on it before decompression, to control my pressure, but ihave been on it for 4 months, since surgery, for papilledema. I am finally tapering! The metal taste is terrible. Did you get the pond and needles in your feet? My hands are very sensitive to stimulation ( like running water) and any kind of temperature change.
My pressures are stable, as far as I know. I have headaches nearly everyday, but nothing like the headache that comes from chronic hydrocephalus and a complicated chiari malformation. Next MRI is in Sept...
i have pins in needles all the time so i dnt no if diamox caused more or not but ya its awful im glad ur getting to taper! i cant have mris any more cause of my metal in my head but i have cts all the time but ya hydrocephalous ha is awful and sooo different from the chiari ha which is awful also just very different goodluck to u with the diamox!
Oh my gosh! How old are you? I am so sorry..... :(.
I am fairly sure things went well with my decompression. I still have pain in my head ( I don't really call it a headache anymore....just that my head hurts)
I have the neck pain and other smaller symptoms that sometimes worry me that the tonsils are pressing down again. I told myself not to be too paranoid. That if the pain gets so bad that I throw up, then I will go to the ER.
Where are you withtreatmentnow? How are you doing?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.